# SDR FDEA201403270594

- Difficulty date: March 27, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 84,588 hours, 32,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: L205301
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LIGHT WILL NOT TEST CORRECTLY.  REPLACED LAMP IAW SMP. OPS NORMAL.
